# SDR AALA202209142363

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 67,286 hours, 25,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT PANEL CIDS CAUTION APPEARED AFTER LANDING. MAINTENANCE SERVICED THE RIGHT HAND MID DOOR ASSIST BOTTLE PER AMM 52-10-00.
